# SDR UPS99230819

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CARD 006467 UPON REMOVAL OF FLOOR PANEL BS 870-950, RBL 45-RBL 65, FOUND SEAT TRACK AT BS 900, RBL 47, WL 208 OUTBOARD FLANGE CORRODED.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW 51-30-02.
